Persistent Diffuse Telangiectatic Eruption Associated With Loncastuximab Tesirine.
Sarah John, Briana Heinly, Klaus Helm et al.
✦ AI-curated · Sources linked
Case in brief
A patient developed a persistent diffuse telangiectatic eruption shortly after starting treatment with loncastuximab tesirine for relapsed diffuse large B-cell lymphoma. Histopathological analysis showed mild epidermal thinning, superficial ectatic vessels, and other distinctive features. The eruption persisted even after stopping the therapy and showed limited response to corticosteroids.
What made this case unusual
The case presents a distinctive, minimally inflammatory, vascular-predominant reaction pattern associated with loncastuximab tesirine, which has been minimally documented in existing literature.
Diagnostic / clinical pearl
Clinicians should be aware of the potential for a persistent telangiectatic eruption as a unique adverse effect of antibody-drug conjugates like loncastuximab tesirine.
Why it matters
As the use of antibody-drug conjugates expands, recognizing this specific reaction pattern is crucial for appropriate patient management and counseling.